Homomorphismen von Translationsebenen.

Rosemarie Rink

Mathematische Zeitschrift (1978)

  • Volume: 158, page 265-274
  • ISSN: 0025-5874; 1432-1823

How to cite


Rink, Rosemarie. "Homomorphismen von Translationsebenen.." Mathematische Zeitschrift 158 (1978): 265-274. <http://eudml.org/doc/172636>.

author = {Rink, Rosemarie},
journal = {Mathematische Zeitschrift},
keywords = {Finite Translation Plane; Local Field of Laurent-Series; Quasifield; Andre-Planes},
language = {ger},
pages = {265-274},
title = {Homomorphismen von Translationsebenen.},
url = {http://eudml.org/doc/172636},
volume = {158},
year = {1978},

AU - Rink, Rosemarie
TI - Homomorphismen von Translationsebenen.
JO - Mathematische Zeitschrift
PY - 1978
VL - 158
SP - 265
EP - 274
LA - ger
KW - Finite Translation Plane; Local Field of Laurent-Series; Quasifield; Andre-Planes
UR - http://eudml.org/doc/172636
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.